# SDR CALA2024020500315

- Difficulty date: February 2, 2024
- Submitted: February 5, 2024
- Operation: Air carrier
- Aircraft: N27724
- Make and model: Boeing 737724
- Aircraft serial: 28791
- Aircraft time: 76,986 hours, 27,869 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141N5505
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(B737-53-3-0737) MAIN CABIN STA 344 APPROX LBL 12 FLOOR SUPPORT HAS CORROSION REMOVED DAMAGED FOR CORROSION AND REPAIRED ON THE UPPER CHORD OF 008 THE FLOOR BEAM MAIN CBIN AT STA 344 LBL-11, LBL-12 IAW B737-700 SRM 53-10-51-2R-9 REPAIR 9 PAR.4 DATA WAS TRANSCRIBED FROM PAPER DOC AERSALE WO 4135 NR 36522 WORK ACP BY MECH V940623 INSP AQC
